# SDR VNAA9910010

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Condition: Failed
- Location: Left
- Part time: 4,319 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW RETRACTED THE LANDING GEAR AND RECEIVED MULTIPLE CAS MESSAGES INDICATING THAT MAIN HYDRAULIC POWER WAS LOST.  THE FLIGHT CREW REFERENCED THE QRH AND DIVERTED TO TOL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN HYDRAULIC AC PUMP ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-11-00.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
